# SDR 95ZZZX3023

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N708H
- Make and model: Bell 212
- Aircraft serial: 30641
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 212076011001
- Condition: Mismfg
- Location: Hyd Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP DEFECTIVE.  THE UPPER HALF OF THE PUMP BODY IS INSTALLED 180 DEGREES OUT.
